Format

Send to

Choose Destination
Seizure. 2001 Oct;10(7):525-9.

Visual fields and tiagabine: a quandary.

Author information

1
Department of Psychiatry, UMDNJ-Robert Wood Johnson Medical School, 125 Paterson Street, Suite #2200, New Brunswick, NJ 08901, USA. kaufmakr@umdnj.edu

Abstract

This case report describes the development of asymptomatic visual field defects (VFDs) in a psychiatric patient with bipolar disorder receiving adjunctive tiagabine treatment. These defects were apparently reversible upon the discontinuation of tiagabine. Controlled clinical trials are indicated to determine if this finding is indicative of a class effect for all GABAergic antiepileptic drugs (AEDs), as already noted with vigabatrin, or if this case represents an incidental finding with tiagabine (41 references).

Comment in

PMID:
11749112
DOI:
10.1053/seiz.2001.0543
[Indexed for MEDLINE]
Free full text

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center